CSN Login
Members Online: 5

You are here

Update on Vasculitis

Rexmax
Posts: 45
Joined: Apr 2017

Hi all, finally got to see a Rheumatologist! Had to wait 3 months to get seen....It appears that my skin is  extremely sensitive to the Rituxan Maintenance. While on R-Chop not an issue due to taking the Prednisone which kept Vasculitis at bay so to speak. I Should mention about 12 years ago I was on Prednisone for over 18 months straight for excessive hives which eventually went away on their own. At this time Vasculities isn't causing any real health issues no itching or pain just have red dots on legs so Dr. putting me on an imflammatory medication which should clear it up. Also had lots of various CT scans of Abdomen, Pelvis, Neck, Chest etc. all NORMAL, so I'm super happy right now. I have 5 Rituxan sessions left so forward I go.... Really hope all are well, i read all your post almost daily have a great day!

ShadyGuy's picture
ShadyGuy
Posts: 386
Joined: Jan 2017

Glad you are doing so well. I get Rituxan infusion #32 on October 15. Will probably get it for the rest of my life Or until it quits working. My Onc suspected vasculitis with me but a cardiologist said no. In addition to itching have you had other symptoms like pulsatile tinnitus, swollen veins at injection sites, infusion port inflammation or rashes?

Rexmax
Posts: 45
Joined: Apr 2017

Shady none of those symptoms seem to be present with me, I do have the vasculities rash on both lower legs and starting to climb to thighs, also a slight cough also Rituxan related, and I feel like I have swollen glands here and there off and on however nothing shows on scans and Dr doesn't feel anything so I just take 1 day at a time wish I could be more help, I will let you know if anything else developes as I still continue to be on Rituxan for a minimum of 8 more months wishing you all the best take care Lillian 

Subscribe to Comments for "Update on Vasculitis"